# SDR R61A201501270100

- Difficulty date: January 27, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Bs 116-236
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED CORROSION ON THE RT INBD SEAT TRACK FROM BS 116 - 236.  MAINTENANCE R & R THE SEAT TRACK IAW RD 8/4-53-884 AND SRM 51-20-00, 51-42-05, 51-40-15 & 51-40-07.
